# SDR 08FDEA00451

- Difficulty date: February 15, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC02634
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING EDGE PANEL HAS CORROSION ON THE UPPER SURFACE,   APPROXIMATELY XORS 345.  REMOVED CORROSION;  OUT OF LIMITS IAW 10 SRM 51-21-01, VOL II & 57-31-01 FIG A, VOL III & 57-00-01 FIG A, VOL I.  REMOVED PANEL IAW SRM 51-33-01,  VOL II,  51-35-01, VOL II & 51-31-01, VOL III.  REPAIRED PANEL BY REBUILDING PER DWG ARC 0263 REV AA & TPS 1001 REV E,  IAW EA 8-5720-113029.    INSTALLED PANEL IAW SRM 51-31-01,  VOL II.  MINOR REPAIR.
